# SDR P5CA2021080900311

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,944 hours, 5,274 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 7387600
- Part serial: NSN
- Condition: Leaking
- Location: Nr 2 Shtoff Valv
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #2 ENG PRSOV LOWER COUPLING AIR LEAKAGE( IAW AMM 36-11-09-002-033-001 REV 132 AND AMM 36-11-09-402-058-001 REV 132 REMOVED AND REPLACED #2 ENG PRSOV E-SEAL. CONDITION CHECK SATISFACTORY AND NO LEAKS FOUND )
